RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Magomedov, G M

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:62
Abstract pages:358
Full texts:254

http://www.mathnet.ru/eng/person117387
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. G. M. Magomedov, R. I. Kadiev, “Some New Approaches to the Investigation of a System of Nonlinear Equations of the Second Kind with Singular Integrals”, Differ. Uravn., 39:6 (2003),  829–834  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 875–880
1983
2. G. M. Magomedov, Kh. B. Khanikalov, “Theorems on the solvability of nonlinear equations of the second kind and some applications”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1051–1053  mathnet  mathscinet  zmath
1977
3. G. M. Magomedov, “The method of monotonicity in the theory of nonlinear singular integral and integro-differential equations”, Differ. Uravn., 13:6 (1977),  1106–1112  mathnet  mathscinet  zmath
1973
4. G. M. Magomedov, “On the boundedness of singular integral operators”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1296–1298  mathnet  mathscinet  zmath
5. G. M. Magomedov, “On integral equations with a fixed singularity”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  548–550  mathnet  mathscinet  zmath
6. G. M. Magomedov, “Local and global theorems for the existence and uniqueness of solutions of nonlinear singular integral equations on a countable set of contours”, Differ. Uravn., 9:6 (1973),  1123–1132  mathnet  mathscinet  zmath
1971
7. G. M. Magomedov, “Stability of a singular integral with respect to the contour of integration”, Dokl. Akad. Nauk SSSR, 201:6 (1971),  1285–1287  mathnet  mathscinet  zmath
1970
8. G. M. Magomedov, “An investigation of certain singular integral operators and the corresponding nonlinear equations”, Dokl. Akad. Nauk SSSR, 193:6 (1970),  1234–1237  mathnet  mathscinet  zmath
1965
9. G. M. Magomedov, “Continuous dependence of solutions of a singular integral equation with shift”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  812–814  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020